# SDR AWXA960213

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 715-716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3808 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CRACK IN KEEL BEAM SKIN STA 715 TO STA 716, RBL 5 WL 148.5.  REPAIRED PER ER 2-53-15-23, TCO-PAN-96-0521RR AND 8110.3.   ACFT TT:  44,382 HRS.  ACFT TC:  36,778.  (X)
